HCG& Panic Attacks
- 01-26-2011, 07:48 PM
HCG& Panic Attacks
Has anyone had panic attacksfrom HCG. I use the Norvel brand and have been having problems with that as of late. I am using it for fertility and really dont want to stop but this is no good. Any ideas? I have been on TRT for 15 yrs. I was not on any HCG except for the last year. I came off for 3 months with HCG only HCG only 400IU eod and t levels under 275. I aslo tried nolvadex eod no help. 3 months nothing at all t levels 109 but sperm went up to 5 million form zero. Felt very bad could not function. My e2 not on anything was 10 went up to 48 back on. I use .25 test sq eod and 200 hcg eod. My test is 200mg per ml. This puts my t levels at high 575 day of injection. Still feel bad and fertilty still a problem. Any help. I am 43 yrs old.
- 01-26-2011, 09:27 PM
- 5'7" 168 lbs.
- Join Date
- Jun 2010
- Rep Power
- Lv. Percent
I think your panic attacks are you worrying about everything going on. It seems to me that you need to find you a good Endo doctor that instils confidence in you by getting your hormones under control IMO.
- 01-27-2011, 02:48 AM
The most logical explaination is your are producing too much estradiol resulting in alterning neurotransmitter signalling yielding the panic attacks
Another explaination is that your adrenal are low and it is causing them pump out more cortisol which they already to not have resulting in over stressing them.
Having elevated test level can cause alteration in thyroid as well.
Your dr needs to check all these parameters to be sure they have not been affected.
200 mgs once weekly needs to be split up into 2 shots 100 ius each since you are burning through it so fast. I suspect your SHBG is really low indicating potential insulin resistance or potential thyroid imbalances.
01-27-2011, 01:32 PM
Or, correct me if I am wrong bc I am not sure I read this right, you having a reduced T level from going off TRT and on to the hCG could be what has caused the anxiety. I have been a sufferer of low T and when my T fluctuates, I know it, because when it is lower, I have unexplained anxiety and have had panic attacks before because of it.
01-27-2011, 11:02 PM
01-29-2011, 05:43 AM
I haven't posted in awhile but thought I'd help out. HCG made me a basketcase even at a small dose. Severe panic attacks, thought my heart was going to come out of my chest. Years later I know better now. Excess E was the cause and Doc wouldn't prescribe AI. So I suffered until it came down.
I'm on T-Pellets now. No HCG. But def dealing with shrinking boys.
01-29-2011, 11:57 AM
The boys will shrink too so alittle hcg may be 100 mcgs every 3 days will keep the Lh intact as well as keep e2 down. When on TRT you want good test levels but also want to replace the LH just enough to get benefits with out e2 rises. We are starting at lower dosages of 250 ius then once expected and getting better results. The Testosterone may be increased a bit to compensate, but alot of guys aromatize from when the receptor level.
When on TRT use test to get optimal levels not hcg
Find thehcg proper dosage to where your balls stay plump but have low e2 conversion. It may be 100 for some 200 for others every ones is different.
01-29-2011, 10:31 PM
01-29-2011, 11:13 PM
01-30-2011, 12:14 AM
No check on the above. Last E2 check was 28 before my 1st pellet insertion. I recently started DIM w Sustain alpha, Maca, Resveratrol daily and my bloodflow is returning. ED meds work very good for me also. But I will ask for a check of all.
As far as HCG so I don't go off topic, the few times I used it w my test injects my erections would literally wake me up. But my first HCG inject knocked me out. Couldn't get out of bed I was so tired. Then the severe panic attacks hit aafter my second dose of only 250ius. My E2 tested at 44 more than a week after that second hit. I thought I was having a heart problem. Cardiologist did a full work up and determined I was ok and it was my hormones out of whack.
With the pellets right now the only erections I get is with stimulation. And that doesn't last. I still have a sex life w Ed meds. And my libido is super strong. I'm only 39 in super physical condition. Should not be like this.
01-30-2011, 01:02 PM
01-30-2011, 09:40 PM
01-31-2011, 01:51 PM
Novarel use to be a generic now the labs that makes it is in Canada and it's not a generic any more and I have to pay more for it from Medco.
From the day I get the new novarel my shot was driving up my E2 levels and high E2 for me sets off my Panic problems. It is very strong now I was doing 500 IU's 3x's / week now I do 150 IU's every 3 days.
My Dr. told me all his men on the Novarel had this problem with the new Novarel.
Also when you mix it do it the night before your shot so you know it is mixed well other wise your giving your self on the first shot from a new mix a very strong shot.
Similar Forum Threads
- By ItsHectic in forum AnabolicsReplies: 6Last Post: 04-02-2012, 01:13 AM
- By aronaronaron in forum Male Anti-Aging MedicineReplies: 22Last Post: 10-03-2010, 10:27 AM
- By aronaronaron in forum AnabolicsReplies: 8Last Post: 09-11-2010, 05:34 AM
- By jchilcot in forum LG SciencesReplies: 6Last Post: 08-24-2009, 04:27 PM
- By ItsHectic in forum Male Anti-Aging MedicineReplies: 0Last Post: 03-26-2008, 05:36 PM